# SDR AMTA200700310

- Difficulty date: June 25, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG DISPLAYED RT FWD WINDOW HEAT INOPERATIVE LIGHT ILLUMINATED.  WINDOW HEAT COULD BE RESET.  RESET WINDOW HEAT CONTROLLER IAW MM 30-00-00.  PERFORMED BITE TEST.  NO FAULTS NOTED.  OK FOR SERVICE.  (K)
